The doctor told me to stop them but he told me it could be a cyst because only one eye is really swollen .thank you for your help.
Did the doc say it was due to taking voltaren? It could as an rarest of side effect cause irritation in the eyes, however your doc is the best bet who could give you advice, maybe he could prescribe some med which maybe more comfortable & suited to your system.
Please take care, be well!
- Voltaren Information for Consumers
- Voltaren Information for Healthcare Professionals (includes dosage details)
- Side Effects of Voltaren (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2009 • 3 answers
Pain - I have muscle spasms in my lower and kmiddle part of my back. And also, have swollen muscles?
Posted 20 Nov 2011 • 1 answer
Posted 18 Feb 2015 • 2 answers
Posted 31 Aug 2015 • 2 answers
Posted 12 Apr 2017 • 2 answers